Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JennyJenJen

Just wondering about Differin...

Recommended Posts

Hey,

Retinoids increase sun sensitivity a lot so you'd want to put them on at night, before bed. Also, makeup could harm absorbing. I've read moisturizer can be put on after 15 minutes.

Link to comment
Share on other sites

This is just what I know :)

---->

My dermatologist said that moisturizer can be put on right after Differin. BUT I use mine at night and do not put makeup on top. I think it's better to use it at night rather than a base for makeup.

Link to comment
Share on other sites

Differin should really only be used at night- firstly topical retinoids increase your skin's sensitivity to sunlight so it is not a good idea to have it on throughout the day, even if you have make-up over the top. Secondly topical retinoids work by increasing the speed at which your skin cells turn-over and when you are asleep your skin does most of its repair so it makes sense to use the retinoid overnight. I currently use differin and I just wait a few mins until the differin gel has been absorbed before applying moisturizer. Hope that helps

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×